Join the 'Neuropathic Pain' group to help and get support from people like you.
Neuropathic Pain Questions
We found 98 questions associated with the 'Neuropathic Pain' topic.
Posted 16 May 2014 by Savannity cats • 27 answers
I was taking Lyrica and was still in pain, my doctor switched me to Gabapentin and at first I thought it was better. But a year and a half later I feel like the side effects are worse than the cure. What are your experiences with these drugs?
Posted 4 Mar 2013 by maboop • 4 answers
My doctor wants me to try it again at the low 50mg at night,but not sure how fast it will work. I have sleep disorder an cant go to sleep on my own since auto accident,plus I have fibromyalgia,arthritis,CFS,nerve pain,severe back/neck pain,just to name a few. So I need help to sleep so body can get ...
Posted 28 Feb 2013 by Tee6759 • 22 answers
My doctor recently increased me from 1800mg to 2700mg due to my neuropathy getting worse from the fibromyalgia. Ive recently noticed some tremors and tics in my eyes, face and arms. Im not sure if this is from the fibro or the increase of the gabapentin. It might be Im just having a fibro flare, Im ...
Posted 11 Nov 2016 by yoginistephanie • 3 answers
Can I really have so many different diagnoses and it be correct? I keep thinking it must be symptom s of something else and do tests, but when do I stop?!
Posted 10 Nov 2016 by LindaGav • 1 answer
I have chemo induced neuropathy. Use essential oils as topical treatment, take B Vitamins and prescription Gabapentin. Any suggestions or recommendations on the TENS?
Posted 21 Oct 2016 by chuckms1960 • 1 answer
like stiffness in hands, shooting nerve pain in extremities, return of RLS (used to be Gabapentin helped this). I can't write with pen/pencil because I'm unable to keep ahold due to stiffness and pain. What could this be?
Posted 27 Oct 2016 by Donmcybertect • 1 answer
I'm a 68-year-old tetraplegic; the result of an accident three years ago (C2-C6, incomplete). Recently my neurologist has switched me from Lyrica (pregabalin) to Neurontin (gabapentin) for pain and so far (three weeks) the pain just keeps getting worse. I was taking 150 mg per day of the ...
Posted 28 Oct 2016 by new nana • 1 answer
I have been taking 2700mg daily of neurontin for 6-7 years for neuropathy in feet and legs. Four back surgeries ending with spinal fusion L3-S1. Still have sciatica. New pcp cut my muscle relaxers down and now my gabapentin to 1800mg. I find out when I get to pharmacy. Never even a discussion. What ...
Posted 25 Oct 2016 by Nancy Lord • 0 answers
I started on gabapentin for pain relief from Thoracic Outlet Syndrome. I tried to contact Alkem Laboratories through their website, however the website would not forward my inquiry because I did not have a telephone number in India. Is there any other way to find out? I have been severely bloated ...
Posted 14 Sep 2016 by chuck1941 • 3 answers
patient is having lack of coordination and tremors
Posted 26 Sep 2016 by Richard6533 • 1 answer
Everywhere I've read, the maximum recommended dosage for Lyrica is 600mg but I take 3 times that/day. Is anyone else up there with me in dosage and if so, are you having side effects from it?
Posted 17 Aug 2016 by concott • 3 answers
I top it up with Tramadol 50g PRC up to 6 tabs a day which gives me a bit of relief. More than this my body will start itching. I also take 25 mg amitryptrine at night. Should I ask my GP to increase the Gabapentin dose? I am 54 yrs. Thx
I take 200mg lyrica 3 times a day for fibermyalga, also neuropathy, what mg of gabapentin do I take?
Posted 2 Jul 2016 by MelenaDrOricoli • 5 answers
I have fibermyalga all over, Pinch nerves on both the inside and outside of my ankles, and neuropathy in the lower part of my legs, mostly my calves, to top it off I have plantar fasyitetis on the bottom of both feet, I take 600mg a day of lyrica only, what about the neuropathy and plantar ...
Burning Mouth Syndrome - I have BMS per my G.I. doctor. I have burning lips, tongue and throat. Also
Posted 13 Aug 2016 by Misha6 • 1 answer
... have sticky clear mucous that sits at the bottom of my throat that comes up periodically. Has anyone else experienced these symptoms and if so did gabapentin help you? I just started taking 200 mg per day. Any input would be greatly appreciated. I have had BMS in the past but this time it is ...
Posted 28 Jul 2016 by John McAvoy • 2 answers
... with anxiety and agitation, short tempered? A 100 mg per day increase does not make me tired, it makes me irritable and anxious